MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 5TH WHEEL STRETCHER, PRIME X; STRECHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 5TH WHEEL STRETCHER, PRIME X; STRECHER, WHEELED
Catalog Number 1105000000X
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was found during evaluation by stryker technical service that the unit was leaking fluid onto the floor.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
5TH WHEEL STRETCHER, PRIME X
Common Device Name
STRECHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17614068
Report Number0001831750-2023-00985
Device Sequence Number7457211
Product Code FPO
UDI-Device Identifier07613327278194
UDI-Public07613327278194
Combination Product (Y/N)N
Initial Reporter CountryGK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1105000000X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown